..
Suche

Personensuche
Veranstaltungssuche
Katalog der UB Siegen

Publications/Preprints

von Edgar Kaufmann


  • Testing the tail-dependence based on the radial component (with M. Frick and R.-D. Reiss). Extremes 10, 2007, 109-128
  • An upper bound on the binomial process approximation to the exceedance process (with R.-D. Reiss). Extremes 5, 253-269 (2002).
  • Rates of Convergence (with R.-D. Reiss and M. Thomas). In: Reiss, R.-D. and Thomas, M. (2001). Statistical Analysis of Extreme Values, 2nd ed., Birkhäuser, Basel, 183-190.
  • Penultimate Approximations in Extreme Value Theory. Extremes 3(1), 39-55 (2000).
  • Approximation of the Hill estimator process (with R.-D. Reiss). Statist. Probab. Letters 39, 347-354 (1998).
  • Selecting the optimal sample fraction in univariate extreme value estimation (with H. Drees). Stoch. Processes Appl. 75, 149-172 (1998).
  • Extrapolating Life Tables to Extreme Life Spans: A Regression Approach Using XPL (with C. Hillgärtner). In: Reiss, R.-D. and Thomas, M. (1997). Statistical Analysis of Extreme Values, Birkhäuser, Basel.
  • Von Mises conditions, $delta$-neighborhoods and rates of convergence for maxima. Statist. Probab. Letters 25, 63-70 (1995).
  • Approximation rates for multivariate exceedances.(with R.-D. Reiss). J. Statist. Plann. Inference 45, 235- 245 (1995).
  • Poisson  approximation of point processes of exceedances  under von Mises conditions (with H. Drees). In: Galambos, J.  et al. (eds.): Proc. of the   conference on extreme value theory  and applications,  Vol. 3, Gaithersburg, Maryland: NIST Special   Publication 866, 95-102 (1994).
  • Strong convergence of multivariate maxima and multivariate point processes of exceedances (with R.-D. Reiss). Ann. Inst. Statist. Math. 45, 433-444 (1993).
  • Poisson  approximation of intermediate empirical processes (with R.-D. Reiss) .  J. Appl. Probab. 29, 825-837 (1992).
  • On conditional  distributions of nearest neighbors (with R.-D. Reiss) .  J. Mult. Analysis 42, 67-76 (1992).
  • Coverage probabilities  of bootstrap-confidence intervals for quantiles (with M. Falk).  Ann. Statist. 19, 485-495 (1991).